# SDR SWAA2018082024336

- Difficulty date: July 24, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SURFACE OF FILLER OF EXISTING SKIN CORRODED AT BS 801, BETWEEN STR 25R TO STR 26R.  R&R SKIN PER SRM & EA.
